# SDR SIMA202007276002

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 39,078 hours, 34,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND OVERWING EMER EXIT LIGHT INOPERATIVE.  R 7 R BATTERY POWER SUPPLY IAW AMM 33-50-04-04. OPS CHECKED GOOD.
